# SDR IXXA2024061402

- Difficulty date: May 19, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 113U25104
- Part serial: UNK
- Condition: Gouged
- Location: Nr 2 Nacelle
- Part time: 87,019 hours, 11,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON SKIN AND BULLNOSE PANEL 441AT RUBBING AND CAUSED GOUGES ON THE SKIN AT THE FORWARD EDGE
